MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ5 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ5 INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 33680005
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Cyst(s) (1800); Inadequate Osseointegration (2646)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided on a supplemental report.H3 other text : device remains implanted.
 
Event or Problem Description
There is an upcoming revision surgery due to the loosening of the tibia tray.The surgeon would like to try and do another infinity tibia tray if possible in addition to a flat top talus.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note the correction regarding the d4 lot#: the reported event was confirmed based on available medical records and health care professional assessment the device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number communicated does not match with the database.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed ¿the overall bone substance is very poor as it seems to be a posttraumatic implantation, where consolidation of the bone was achieved, but there are large cysts tibially and fusion between the distal tibia and fibula.Overall, there is not too much of radiolucence or cysts around the tibial component, but it seems to be loosened clinically according to the treating surgeons judgement.The pe cannot be assessed directly, but there are no signs of dislocation or fracture.The talar component has some radiolucence and small cysts, but there is no clear loosening and no migration visible.¿ based on investigation, the root cause was attributed to a patient related issue.The failure was caused by poor bone quality and presence of cysts around tibia and fusion of distal tibia and fibula.Along with this small cyst around talar component contribute to failure of implant.If the device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
INFINITY ADAPTIS TIB SZ5 INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17085500
Report Number3010667733-2023-00319
Device Sequence Number14997725
Product Code HSN
UDI-Device Identifier00889797069670
UDI-Public00889797069670
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number33680005
Device Catalogue Number33680005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown